Alert archive / Kentucky / Flash Flood Warnings in 2023
Flash Flood Warning 17, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 25, 2023, 4:36 PM EDT for Carter County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2023, 4:36 PM EDT (20:36 UTC)
- Expired
- Aug 25, 2023, 7:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Carter County, KY
The radar
The Jackson,KY radar (KJKL), 75 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3167 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 11.3
The text
As transmitted.
725
WGUS51 KRLX 252036
FFWRLX
KYC043-252330-
/O.NEW.KRLX.FF.W.0017.230825T2036Z-230825T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
436 PM EDT Fri Aug 25 2023
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Southwestern Carter County in northeastern Kentucky...
* Until 730 PM EDT.
* At 436 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Globe and Soldier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3834 8323 3825 8320 3824 8322 3821 8322
3819 8323 3819 8326 3821 8329 3821 8330
3822 8330 3823 8331 3824 8331 3825 8331
3829 8333 3832 8334 3832 8333 3833 8333
3833 8331 3832 8328
FLASH FLOOD...RADAR INDICATED
$$
GW2 follow-up statements
954
WGUS71 KRLX 252220
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
620 PM EDT Fri Aug 25 2023
KYC043-252330-
/O.CON.KRLX.FF.W.0017.000000T0000Z-230825T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carter KY-
620 PM EDT Fri Aug 25 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT THIS
EVENING FOR SOUTHWESTERN CARTER COUNTY...
At 620 PM EDT, Doppler radar indicated previous thunderstorms have
produced heavy rain across the warned area. Between 2 and 4 inches
of rain have fallen. Additional rainfall amounts up to 0.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by previous thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Globe and Soldier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3834 8323 3825 8320 3824 8322 3821 8322
3819 8323 3819 8326 3821 8329 3821 8330
3822 8330 3823 8331 3824 8331 3825 8331
3829 8333 3832 8334 3832 8333 3833 8332
3833 8331 3832 8328
FLASH FLOOD...RADAR INDICATED
$$
GW327
WGUS71 KRLX 252328
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
728 PM EDT Fri Aug 25 2023
KYC043-252338-
/O.EXP.KRLX.FF.W.0017.000000T0000Z-230825T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carter KY-
728 PM EDT Fri Aug 25 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 730 PM EDT THIS EVENING FOR
SOUTHWESTERN CARTER COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3834 8323 3825 8320 3824 8322 3821 8322
3819 8323 3819 8326 3821 8329 3821 8330
3822 8330 3823 8331 3824 8331 3825 8331
3829 8333 3832 8334 3832 8333 3833 8332
3833 8331 3832 8328
$$
KHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 4:00 PM EDT, 36 minutes earlier.
Area forecast discussion, Aug 25, 4:00 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 400 PM EDT Fri Aug 25 2023 .SYNOPSIS... Showers and storms will remain possible into this evening, then a cold front brings cooler weather for the weekend. Further cooling is possible around the middle of next week. && .NEAR TERM /THROUGH SATURDAY/... As of 350 PM Friday... Cancelled the Heat Advisory as temperatures are not climbing as expected due to storm development. A few edits will be made shortly to update precipitation chances and temperatures. An area of thunderstorms across eastern KY and southeast Ohio are expected to develop further east while tracking to the southeast. In addition, a few small cells are developing across northeast West Virginia and these are expected to become numerous heading into the evening. As of 219 PM Friday... Currently, seeing some showers and storms that formed behind it along the Ohio River that are now moving into the eastern mountains now. These cells seem to be feeding off of an SBCAPE boundary behind a stalled front over the Tri-State Area, heavy rain is the main threat with these. Clouds are numerous across the CWA and are expected to hang around a little longer before scattering out with afternoon mixing. There is clearing to the west with heat advisory criteria and above across Northern KY, and southern and central OH. Confidence is starting to wane on whether our area will see heat advisory criteria as a stubborn stationary stays parked over over the western CWA. Guidance has been poor at predicting this and forecasted it to have moved out by now providing adequate clearing. Regardless, any breaks that do occur will usher in rapid heating and a few areas may get close to criteria. Still will reevaluate the heat advisory in the next hour or so. Another dilemma is the next round of storms. CAMs have not handled the MCC overnight nor today's cloud cover very well. The NAMNEST and the HIRESWRAW being the only two to really get close to what has happened. Decided to opt for a heavy blend of those two models as well as a lower percentage of the RAP13TL, CONSHORT, CONSRAW, HRRRTL, and a dash of the NBM. This solution yields likely PoPs moving from west to east by mid afternoon and ending early this evening as the cold front moves through. Some storms may be on the strong to severe side with damaging winds, small hail, and heavy rain. That said, we are outlooked for a marginal risk of severe weather and excessive rainfall today. Localized flooding is likely. The cold front will likely stall somewhere on our eastern periphery overnight before a disturbance moves through tomorrow morning pushing it out. Dense river valley fog will be likely with recent rainfall today and cooler temperatures behind the front. Temperatures look halfway decent tomorrow, with mid to upper 80s across the lowlands instead of 90s. Another round of showers and storms look likely tomorrow across the southern CWA. There is a marginal risk for severe weather and excessive rainfall for our VA counties tomorrow. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... As of 230 PM Friday... We'll get some pleasant nights this weekend as dry air continues to work into the area. Lows Sat night will be in the low to mid 60s, and a few degrees below that for Sun night. Highs on Sunday should be a bit below normal in most areas - generally upper 70s to lower 80s in the lowlands, and upper 60s to lower 70s in the mountains. As far as precip potential in this period, it looks to remain confined mostly to the higher terrain, perhaps spilling into the southern coalfields and Tug Fork region. But much of the area should remain dry through the period. Guidance hints at an inverted trough developing along the southern and central Appalachians, which will likely further help to focus any shower or storm potential in the higher terrain. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 245 PM Friday... An upper-level trough sliding east may help to enhance showers and thunderstorms on Monday, with likely POPs in the mountains, and chance POPs extending as far west as a Williamson - Charleston - West Union line. Forcing and coverage look fairly limited as of now, and any convection will be mostly diurnally driven, so no severe threat is anticipated at this time. A second, slightly sharper upper-level trough, this time accompanied by a surface front, is forecast to swing through later Tuesday or Tuesday night, which again may enhance shower and storm activity in the same areas as Monday. The front itself does not look to have much moisture with it, and lacks good deep moisture and instability ahead of it, so little or no precip in our KY or Ohio counties is expected as of now. This front may very well bring an early taste of late September to end August, with forecast highs in the lower to mid-70s at lower elevations, and upper 50s to mid-60s in the mountains for Wednesday and Thursday. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... As of 104 PM Friday... MVFR and VFR conditions this afternoon under BKN and SCT cloud decks. TS develop later this afternoon/evening along a cold front moving west to east. IFR CIGs and VISBYs are likely in some heavier storms, particularly in the mountains and southern lowlands. Damaging wind gusts and small hail could be likely as well. A cold front crosses this evening with some remnant showers or storms likely behind it. Clearing will take place behind the front and after recent rainfall and lowering temperatures fog will be likely at most sites tonight. IFR/LIFR conditions are likely with fog formation especially at CRW and EKN. BKW will likely see a low stratus formation overnight which will bring CIGs to IFR. VFR takes over after ~13Z tomorrow with some MVFR clouds lingering in the mountains. Another chance for storms tomorrow, though models are still ironing out the details. Some restrictions could be likely. Southwest winds will be gusty at times today, especially around thunderstorms; shifting more northwest later this afternoon into the evening. Winds become light and variable behind the front overnight, then light and northerly through the day tomorrow. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing, location, and intensity of thunderstorms today may vary, with strong wind gusts also possible. Fog formation and low stratus CIGs overnight may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H H M L M M HTS CONSISTENCY H H H H H H H H H H M M BKW CONSISTENCY H H H H H H H H H M L L EKN CONSISTENCY M M M H M M M M H L H H PKB CONSISTENCY H H H H H H H H H H M M CKB CONSISTENCY H H H H H H H H M L H H AFTER 18Z SATURDAY... IFR possible in fog Sunday morning. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...FK/LTC NEAR TERM...KH/LTC SHORT TERM...FK LONG TERM...FK AVIATION...LTC
Hazardous weather outlook, Aug 25, 3:43 PM EDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 343 PM EDT Fri Aug 25 2023 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-261945- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 343 PM EDT Fri Aug 25 2023 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...This Afternoon and Tonight. There are marginal risks for severe thunderstorms and excessive rainfall today and tonight. Thunderstorms may produce strong to damaging wind gusts, and heavy rainfall that could quickly lead to localized high water. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance for thunderstorms through Saturday evening. An isolated strong thunderstorm or two may develop south of the I-64 corridor. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Aug 25, 2:28 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
228 PM EDT Fri Aug 25 2023
OHZ083-084-086-251900-
Jackson OH-Gallia OH-Vinton OH-
228 PM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of northwestern Gallia,
central Jackson and south central Vinton Counties through 300 PM
EDT...
At 228 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jackson, moving southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jackson, Wellston, Oak Hill, Gallia, Coalton, Vinton, and
Centerpoint.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3917 8260 3903 8232 3901 8232 3901 8228
3900 8226 3880 8249 3903 8275
TIME...MOT...LOC 1828Z 310DEG 16KT 3906 8260
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KREDENSORSpecial weather statement, Aug 25, 2:36 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Charleston WV
236 PM EDT Fri Aug 25 2023
OHZ083-086-251915-
Jackson OH-Gallia OH-
236 PM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of north central Gallia
and southeastern Jackson Counties through 315 PM EDT...
At 236 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jackson, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jackson and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Flood waters have receded. If outdoors, consider seeking shelter
inside a building.
&&
LAT...LON 3906 8269 3910 8260 3898 8236 3887 8255
TIME...MOT...LOC 1836Z 314DEG 13KT 3904 8259
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
30Local storm report, Aug 25, 2:48 PM EDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
248 PM EDT Fri Aug 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Hail 2 E Jackson 39.05N 82.59W
08/25/2023 E0.50 inch Jackson OH Trained Spotter
Report from mPING: Half-inch (0.50 in.).
&&
FMKSpecial weather statement, Aug 25, 3:11 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Charleston WV
311 PM EDT Fri Aug 25 2023
KYZ102-103-105-WVZ005-251945-
Boyd KY-Carter KY-Lawrence KY-Wayne WV-
311 PM EDT Fri Aug 25 2023
...Strong thunderstorms will impact portions of southwestern Boyd,
Lawrence, Carter and southwestern Wayne Counties through 345 PM
EDT...
At 309 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grayson to Haldeman. Movement was
southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grayson, Louisa, Olive Hill, Blaine, Grayson Lake State Park,
Yatesville Lake State Park, Fort Gay, Webbville, Denton, Martha,
Rush, Ulysses, Charley, Dunlow, Keaton, Glenhayes, Hitchins, Soldier,
Globe, and Grahn.
This includes Interstate 64 in Kentucky between mile markers 150 and
151, near mile marker 153, and between mile markers 159 and 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3838 8284 3797 8233 3794 8249 3796 8255
3792 8260 3790 8270 3800 8294 3796 8299
3797 8301 3799 8303 3804 8300 3811 8289
3817 8292 3817 8298 3820 8301 3818 8305
3827 8317 3819 8326 3821 8330 3830 8333
TIME...MOT...LOC 1909Z 313DEG 19KT 3832 8287 3825 8330
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KREDENSORSpecial weather statement, Aug 25, 3:23 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Charleston WV
323 PM EDT Fri Aug 25 2023
OHZ083-086-087-252000-
Jackson OH-Gallia OH-Lawrence OH-
323 PM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of central Gallia,
southern Jackson and northeastern Lawrence Counties through 400 PM
EDT...
At 323 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oak Hill, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jackson, Gallipolis, Oak Hill, Rio Grande, Gallia, Waterloo, Aid,
Adamsville, Petersburg, Mabee, Gage, and Centerpoint.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3898 8280 3910 8263 3884 8215 3880 8221
3878 8222 3858 8248 3878 8266 3885 8265
3885 8272 3890 8276 3894 8275 3895 8280
3896 8281
TIME...MOT...LOC 1923Z 313DEG 16KT 3891 8258
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KREDENSORSpecial weather statement, Aug 25, 4:02 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Charleston WV
402 PM EDT Fri Aug 25 2023
OHZ083-086-087-252030-
Jackson OH-Gallia OH-Lawrence OH-
402 PM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of southwestern Gallia,
south central Jackson and Lawrence Counties through 430 PM EDT...
At 401 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of South Webster, or 8 miles north of Lake Vesuvius,
moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ashland, Ironton, Coal Grove, Lake Vesuvius, Vernon, Waterloo, Aid,
and Pedro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3868 8270 3875 8270 3875 8266 3885 8265
3885 8270 3890 8263 3864 8228 3844 8260
3847 8261 3848 8264 3851 8267 3866 8277
3868 8276
TIME...MOT...LOC 2001Z 321DEG 18KT 3874 8263
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KREDENSORThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 2:24 PM EDT | Special Weather Statement | RLX | Carter | 36 min |
| Aug 25, 3:11 PM EDT | Special Weather Statement | RLX | Carter, Lawrence | 34 min |
| Aug 25, 4:59 PM EDT | Special Weather Statement | RLX | Greenup | 31 min |
| Aug 25, 5:30 PM EDT | Special Weather Statement | RLX | Boyd | 30 min |
Nearby
Flash Flood Warnings in Kentucky, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.